I am a 42 year old female who was diagnosed 20 years ago with heart PVCs. My heart is otherwise healthy and I've had very few noticable symptoms for most of those 20 years. I had almost fogotten about the condition. Three weeks ago, however, I had a cervical epidural steroid shot for pain management and since then I've noticed a huge increase in the number of noticable irregular beats. These "heart hiccups" occur all day long and I notice them mostly while sitting at my desk working. Is there a correlation between the steroid shot and the sudden onset of new episodes?
I'm not sure about any correlation, but I would for sure discuss the symptoms with the doctor that subject procedure and gave you the steroid shots. Steroids are strong medication and can cause many side effect, I believe.
I have had a similar experience. I am 59 years old. While in college, I was diagnosed as having PVC's after visiting the university health center complaining about an irregular heartbeat. The irregular heartbeat diminished over the years, and I essentially forgot about it.
Recently, I had an epidural steroid injection. Two - three days after the injection, I started having irregular heartbeats similar to those I experienced as a college student. These disappeared after 3 days. I then had a second injection. Once again, am experiencing the irregular heartbeats, and it has been 8 days since the 2nd injection. They are more pronounced this time and have not yet gone away. This is a frustrating experience.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.